Loading [MathJax]/jax/element/mml/optable/BasicLatin.js
Sbornik: Mathematics
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sbornik: Mathematics, 2012, Volume 203, Issue 10, Pages 1383–1410
DOI: https://doi.org/10.1070/SM2012v203n10ABEH004269
(Mi sm7792)
 

This article is cited in 50 scientific papers (total in 50 papers)

Regularity of mappings inverse to Sobolev mappings

S. K. Vodopyanov

Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences
References:
Abstract: For homeomorphisms φ:ΩΩ on Euclidean domains in Rn, n2, necessary and sufficient conditions ensuring that the inverse mapping belongs to a Sobolev class are investigated. The result obtained is used to describe a new two-index scale of homeomorphisms in some Sobolev class such that their inverses also form a two-index scale of mappings, in another Sobolev class. This scale involves quasiconformal mappings and also homeomorphisms in the Sobolev class W1n1 such that rankDφ(x)n2 almost everywhere on the zero set of the Jacobian det.
Bibliography: 65 titles.
Keywords: Sobolev class of mappings, approximate differentiability, distortion and codistortion of mappings, generalized quasiconformal mapping, composition operator.
Received: 29.09.2010 and 05.08.2012
Bibliographic databases:
Document Type: Article
UDC: 517.518.23+517.548.2
MSC: 30C65, 46E35
Language: English
Original paper language: Russian
Citation: S. K. Vodopyanov, “Regularity of mappings inverse to Sobolev mappings”, Sb. Math., 203:10 (2012), 1383–1410
Citation in format AMSBIB
\Bibitem{Vod12}
\by S.~K.~Vodopyanov
\paper Regularity of mappings inverse to Sobolev mappings
\jour Sb. Math.
\yr 2012
\vol 203
\issue 10
\pages 1383--1410
\mathnet{http://mi.mathnet.ru/eng/sm7792}
\crossref{https://doi.org/10.1070/SM2012v203n10ABEH004269}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=3027136}
\zmath{https://zbmath.org/?q=an:1266.26019}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000312249700001}
\elib{https://elibrary.ru/item.asp?id=19066320}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84872372861}
Linking options:
  • https://www.mathnet.ru/eng/sm7792
  • https://doi.org/10.1070/SM2012v203n10ABEH004269
  • https://www.mathnet.ru/eng/sm/v203/i10/p3
  • This publication is cited in the following 50 articles:
    1. S. K. Vodopyanov, S. V. Pavlov, “Funktsionalnye svoistva predelov sobolevskikh gomeomorfizmov s integriruemym iskazheniem”, Funktsionalnye prostranstva. Differentsialnye operatory. Problemy matematicheskogo obrazovaniya, SMFN, 70, no. 2, Rossiiskii universitet druzhby narodov, M., 2024, 215–236  mathnet  crossref
    2. S. K. Vodopyanov, S. V. Pavlov, “O granichnykh znacheniyakh v geometricheskoi teorii funktsii v oblastyakh s podvizhnymi granitsami”, Sib. matem. zhurn., 65:3 (2024), 489–516  mathnet  crossref
    3. S. K. Vodopyanov, S. V. Pavlov, “Boundary Values in the Geometric Function Theory in Domains with Moving Boundaries”, Sib Math J, 65:3 (2024), 552  crossref
    4. Pekka Koskela, Zheng Zhu, “Sobolev Extensions over Cantor-Cuspidal Graphs”, J Math Sci, 281:5 (2024), 706  crossref
    5. S. K. Vodopyanov, “The Geometric Function Properties of the Limits of ACL-Mappings with Integrable Distortion”, Sib Math J, 65:5 (2024), 1026  crossref
    6. S. K. Vodopyanov, “Funktsionalno-geometricheskie svoistva predelov ACL-otobrazhenii s integriruemym iskazheniem”, Sib. matem. zhurn., 65:5 (2024), 820–840  mathnet  crossref
    7. S. K. Vodopyanov, “Composition operators in Sobolev spaces on Riemannian manifolds”, Siberian Math. J., 65:6 (2024), 1305–1326  mathnet  crossref  crossref
    8. S. K. Vodopyanov, S. V. Pavlov, “Functional Properties of Limits of Sobolev Homeomorphisms with Integrable Distortion”, J Math Sci, 2024  crossref
    9. Izv. Math., 87:4 (2023), 683–725  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    10. S. K. Vodopyanov, “On the Gehring type condition and properties of mappings”, Vladikavk. matem. zhurn., 25:3 (2023), 51–58  mathnet  crossref
    11. S. K. Vodopyanov, “Coincidence of set functions in quasiconformal analysis”, Sb. Math., 213:9 (2022), 1157–1186  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    12. S. K. Vodopyanov, N. A. Evseev, “Functional and analytical properties of a class of mappings of quasiconformal analysis on Carnot groups”, Siberian Math. J., 63:2 (2022), 233–261  mathnet  crossref  crossref
    13. S. K. Vodopyanov, “On Poletsky-type modulus inequalities for some classes of mappings”, Vladikavk. matem. zhurn., 24:4 (2022), 58–69  mathnet  crossref  mathscinet
    14. P. Koskela, Z. Zhu, “Sobolev Extensions Via Reflections”, J Math Sci, 268:3 (2022), 376  crossref
    15. Elisa Davoli, Anastasia Molchanova, Ulisse Stefanelli, “Equilibria of Charged Hyperelastic Solids”, SIAM J. Math. Anal., 54:2 (2022), 1470  crossref
    16. S. K. Vodopyanov, “TWO-WEIGHTED COMPOSITION OPERATORS ON SOBOLEV SPACES AND QUASICONFORMAL ANALYSIS”, J Math Sci, 266:3 (2022), 491  crossref
    17. Vodopyanov S.K., “Moduli Inequalities For W-N-1,Loc(1)-Mappings With Weighted Bounded (Q, P)-Distortion”, Complex Var. Elliptic Equ., 66:6-7 (2021), 1037–1072  crossref  mathscinet  isi
    18. S. K. Vodopyanov, A. O. Tomilov, “Functional and analytic properties of a class of mappings in quasi-conformal analysis”, Izv. Math., 85:5 (2021), 883–931  mathnet  crossref  crossref  zmath  adsnasa  isi  elib
    19. S. K. Vodopyanov, “On the equivalence of two approaches to problems of quasiconformal analysis”, Siberian Math. J., 62:6 (2021), 1010–1025  mathnet  crossref  crossref  isi  elib
    20. Molchanova A., Roskovec T., Soudsky F., “Regularity of the Inverse Mapping in Banach Function Spaces”, Math. Nachr., 294:12 (2021), 2382–2395  crossref  mathscinet  isi
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Математический сборник Sbornik: Mathematics
    Statistics & downloads:
    Abstract page:1126
    Russian version PDF:334
    English version PDF:33
    References:121
    First page:60
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025